RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 1983, Number 10, Pages 3–12 (Mi ivm7062)  

Some geometric inequalities and sufficient conditions for $p$-valence

F. G. Avkhadiev


Full text: PDF file (859 kB)

English version:
Soviet Mathematics (Izvestiya VUZ. Matematika), 1983, 27:10, 1–13

Bibliographic databases:

UDC: 517.546
Received: 15.02.1982

Citation: F. G. Avkhadiev, “Some geometric inequalities and sufficient conditions for $p$-valence”, Izv. Vyssh. Uchebn. Zaved. Mat., 1983, no. 10, 3–12; Soviet Math. (Iz. VUZ), 27:10 (1983), 1–13

Citation in format AMSBIB
\Bibitem{Avk83}
\by F.~G.~Avkhadiev
\paper Some geometric inequalities and sufficient conditions for $p$-valence
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 1983
\issue 10
\pages 3--12
\mathnet{http://mi.mathnet.ru/ivm7062}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0729955}
\zmath{https://zbmath.org/?q=an:0544.30018|0535.30017}
\transl
\jour Soviet Math. (Iz. VUZ)
\yr 1983
\vol 27
\issue 10
\pages 1--13


Linking options:
  • http://mi.mathnet.ru/eng/ivm7062
  • http://mi.mathnet.ru/eng/ivm/y1983/i10/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:96
    Full text:34
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017